JOURNAL BROWSE
Search
Advanced SearchSearch Tips
NOTE ON LOCAL ESTIMATES FOR WEAK SOLUTION OF BOUNDARY VALUE PROBLEM FOR SECOND ORDER PARABOLIC EQUATION
facebook(new window)  Pirnt(new window) E-mail(new window) Excel Download
 Title & Authors
NOTE ON LOCAL ESTIMATES FOR WEAK SOLUTION OF BOUNDARY VALUE PROBLEM FOR SECOND ORDER PARABOLIC EQUATION
Choi, Jongkeun;
  PDF(new window)
 Abstract
The aim of this note is to provide detailed proofs for local estimates near the boundary for weak solutions of second order parabolic equations in divergence form with time-dependent measurable coefficients subject to Neumann boundary condition. The corresponding parabolic equations with Dirichlet boundary condition are also considered.
 Keywords
De Giorgi estimate;boundedness estimate; estimate;Dirichlet boundary condition;Neumann boundary condition;measurable coefficients;
 Language
English
 Cited by
 References
1.
J. Choi and S. Kim, Green's function for second order parabolic systems with Neumann boundary condition, J. Differential Equations 254 (2013), no. 7, 2834-2860. crossref(new window)

2.
M. Choulli, Local boundedness property for parabolic BVP's and the Gaussian upper bound for their Green functions, Evol. Equ. Control Theory 4 (2015), no. 1, 61-67. crossref(new window)

3.
E. DiBenedetto, Partial Differential Equations, Second edition. Birkhauser Boston, Inc., Boston, MA, 2010.

4.
D. Gilbarg and N. S. Trudinger, Elliptic Partial Differential Equations of Second Order, Reprint of the 1998 ed. Springer-Verlag, Berlin, 2001.

5.
S. Kim, Note on local boundedness for weak solutions of Neumann problem for second- order elliptic equations, J. Korean Soc. Ind. Appl. Math. 19 (2015), no. 2, 189-195. crossref(new window)

6.
O. A. Ladyzhenskaya, V. A. Solonnikov, and N. N. Ural'tseva, Linear and Quasilinear Equations of Parabolic Type, American Mathematical Society: Providence, RI, 1967.

7.
G. M. Lieberman, Second Order Parabolic Differential Equations, World Scientific Publishing Co., Inc., River Edge, NJ, 1996.

8.
L. G. Rogers, Degree-independent Sobolev extension on locally uniform domains, J. Funct. Anal. 235 (2006), no. 2, 619-665. crossref(new window)